# SDR MASA200602136

- Difficulty date: August 20, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 8,819 hours, 6,745 cycles
- Engine: Ge CF34*
- Engine time: 8,819 hours, 6,745 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ASH 5008 CLT - AC "RTG" DUE TO RT ENGINE FLAME OUT.  CAPTAIN INDICATED 747 IN FRONT OF HIM CAUSED FLAME OUT AND POWER RUNS WERE NORMAL.  BORESCOPE INDICATED NO DEFECTS.
